Started Keppra And Experiencing Severe Pain On Skin Of Feet

1 Reply Updated



Conversation Starter

Anci Says:


My son, 37, had a massive stroke caused by sepsis 19 months ago. He had neuropathy in both feet, got a strp infection in his feet which went septic and then had the stroke. He then had charcot foot bilaterally, very severely, which has been corrected as much as possible over last year thru surgery. He suffered a seizure 10 months ago from being put on Ultram. Now 3 days ago, he suffered another seizure blamed just on having a lowered seizure threshhold. He was put on 500mg Keppra every 12 hours. This morning, he started having extremely severe pain in his feet on the skin and the pain is moving around on the bottoms and tops of his feet. He has endured extreme amounts of pain in the past, but this is SO sharp and burning that he cries out every time it hits him... which is every few moments. Should he be changed to a different anti-seizure med? We called his doctor, and the attending for the day would not change it, although I spoke to a friend who is a physician in another state and she was sure the meds would and should be changed. My son is afraid to have another seizure, but also cannot endure this pain.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Anci! How is your son doing? I am so very sorry about what he's been going through.

Yes, as reported by the U.S. FDA, this medication is actually commonly known to cause pain in various areas of the body. It can also cause mood swings, headaches, personality changes and weight gain.

You need to speak to his regular doctor about this problem.

When my husband tried this medication, he experienced a severe personality change and had to be taken off it. He's doing well with the next one they tried, which is Oxcarbazepine. So you may want to ask his doctor about trying it.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Doctor has prescribed lonazep 5 mg and szetalo 10 other meds. i am experiencing lot of drowsiness imbalance concentration problems
Doctor has prescribed lonazep 5 mg, szetalo, Risdone 1 mg, and 10 other meds for mental - oppressive pressure / stress, ...
Experiencing Back Pain On Xarelto
Back in December 2013 I had a bad heart attack and had to be put on Xarelto because I had blood clots in the lower regio... 1 reply
I am in severe pain and have been on 80 mg of methadohe for over 6 years and my dr says i am not amunne nor have i built up a tollerance
I need help finding another dr in my area as i said before my dr has had me on the same dose of methadone for over 6 yea... 4 replies
my cousin had severe gum pain and she was given both aceclofenac paracentamol tablets along with antibiotics and her pain did not subside
The pain did not come down, only increased. I think it was because antibiotic tabs were given to the patient along with ... 1 reply
Severely painful cramps in feet and hands
Can taking triamterene twice a day to prevent bloating cause severely painful cramping in the hands and feet? ## Hello, ... 1 reply
I have diabetes and neuropathy with severe pain in my hands, feet, and legs. My doctor has prescribed REGABA-BM for me for the last 2 years and says i
I have diabetes and neuropathy with severe pain in my hands, feet, and legs. My doctor has prescribed REGABA-BM for me f... 3 replies
Anyone Experiencing Missed Periods And Slight Weight Gain On Lo Loestrin Fe Birth Control
I have been on this pill since March and only got my period the first month I was on it and it was very light and only l... 102 replies
Experiencing recurring diarrhea and constipation on Hyocimax-S / Nexito forte
My problems are gas, diarrhea and constipation. I am taking Hyocimax-S twice daily and Nexito forte before dinner (once ...
experiencing hairfall, heartbeat palpitation and stomache ache
Good day. I am Jean. I'm 32 yo. Last month i started taking neurobion as i am experiencing a problem to my nerve esp...
No period for three years and experiencing hormonal imbalance
I haven't had my period for three years now. I got my tests several times but the doctor could not find any problem ...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 10 July 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA